# SDR 2000UALA00388

- Difficulty date: July 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 36,530 hours, 13,843 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240142SER1
- Condition: Failed
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK TEMPERATURE UNCONTROLLABLE.  *S/D*  REPLACED THE RIGHT MIX MANIFOLD AND PACK TEMPERATURE SENSORS WITH NEW SENSORS.  ALSO, REPAIRED BROKEN GROUNDING JUMPER AT THE RIGHT PACK TEMPERATURE SENSOR.
